• integrativedrmom

Just stop! It is not normal!


I have been seeing it a lot. Oh I got my COVID vaccine and .....

-I got dizzy

-I had a high fever

-I felt awful for a week

and so on


These are adverse reactions and need to be reported to VAERS (vaccine adverse effect reporting system).

If we are going to have drugs and vaccines that are SAFE we need to properly report these things.

It had happened to me MANY times in the ER. I call the pediatrician to make sure they know about an adverse reaction so the vaccine lot # can be reported. They try to downplay it and tell me it's normal or not a reaction. I have to calmly tell them, it needs reported and I am going to tell the patient it needs reported.


Normalizing adverse reactions to medications or vaccines is like normalizing vaccine injury.... Oh wait that happens daily also. Normalizing ADHD instead of getting to the root cause. Ignoring PANS/PANDAS instead of getting to the root cause. I can go on and on. We need to stop normalizing things that are NOT NORMAL.


And remember EUA (Emergency Use Authorization) not FDA approved.

576 views2 comments